Skip to product information
1 of 1

PHARMACY HEALTH

Pharmacy Health PARACETAMOL & IBUPROFEN 12 TABS

Pharmacy Health PARACETAMOL & IBUPROFEN 12 TABS

Regular price $6.18 AUD
Regular price Sale price $6.18 AUD
Sale Sold out
Taxes included.

Temporary relief of acute (short term) pain and/or inflammation associated with back pain, period pain, cold & flu symptoms, muscular pain, sore throat, dental pain, migraine headache, tension headache, headache, mild rheumatic and arthritic pain.

Reduces fever.

Each tablet contains:
Paracetamol 500 mg
Ibuprofen 200 mg

Free from gluten, wheat, lactose, sucrose and preservatives.

Take with water.

Adults & children 12 years & over:
Take 1 tablet 3 times a day when necessary (every 8 hours).

DO NOT USE IF FOIL IS BROKEN. STORE BELOW 25°C.

CPP

View full details